Smooth Local Sinusodial Bases on Two-Dimensional L-Shaped Regions.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 53-66
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1998__4_2_59552,
author = {Xiang-Gen Xia},
title = {Smooth {Local} {Sinusodial} {Bases} on {Two-Dimensional} {L-Shaped} {Regions.}},
journal = {The journal of Fourier analysis and applications},
pages = {53--66},
year = {1998},
volume = {4},
number = {2},
zbl = {0912.42026},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59552/}
}
Xiang-Gen Xia. Smooth Local Sinusodial Bases on Two-Dimensional L-Shaped Regions.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 53-66. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59552/